Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2019, Article ID 5213020, 11 pages
https://doi.org/10.1155/2019/5213020
Research Article

Fuzzy Chromatic Polynomial of Fuzzy Graphs with Crisp and Fuzzy Vertices Using α-Cuts

Department of Mathematics, Wollega University, Nekemte, Ethiopia

Correspondence should be addressed to Mamo Abebe Ashebo; moc.liamg@73ebebaomam

Received 24 January 2019; Revised 28 March 2019; Accepted 2 April 2019; Published 2 May 2019

Academic Editor: Antonin Dvorák

Copyright © 2019 Mamo Abebe Ashebo and V. N. Srinivasa Rao Repalle. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at MathSciNet · View at Scopus
  2. C. M. Klein, “Fuzzy shortest paths,” Fuzzy Sets and Systems, vol. 39, no. 1, pp. 27–41, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  3. K. C. Lin and M. S. Chern, “The fuzzy shortest path problem and its most vital arcs,” Fuzzy Sets and Systems, vol. 58, no. 3, pp. 343–353, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Okada and T. Soper, “A shortest path problem on a network with fuzzy arc lengths,” Fuzzy Sets and Systems, vol. 109, no. 1, pp. 129–140, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. M. Nayeem and M. Pal, “Shortest path problem on a network with imprecise edge weight,” Fuzzy Optimization and Decision Making, vol. 4, no. 4, pp. 293–312, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Dey, A. Pal, and T. Pal, “Interval type 2 fuzzy set in fuzzy shortest path problem,” Mathematics, vol. 4, no. 4, pp. 1–19, 2016. View at Google Scholar · View at Scopus
  7. A. Dey, R. Pradhan, A. Pal, and T. Pal, “A genetic algorithm for solving fuzzy shortest path problems with interval type-2 fuzzy arc lengths,” Malaysian Journal of Computer Science, vol. 31, no. 4, pp. 255–270, 2018. View at Publisher · View at Google Scholar
  8. A. Kaufmann, Introduction A La Theorie Des Sous-Ensembles Flous, vol. 1, Masson et Cie, Paris, 1973. View at MathSciNet
  9. A. Rosenfeld, “Fuzzy graphs,” in Fuzzy Sets and Their Applications, L. A. Zadeh, K. S. Fu, and M. Shimura, Eds., pp. 77–95, Academic Press, New York, NY, USA, 1975. View at Google Scholar · View at MathSciNet
  10. P. Bhattacharya, “Some remarks on fuzzy graphs,” Pattern Recognition Letters, vol. 6, no. 5, pp. 297–302, 1987. View at Publisher · View at Google Scholar · View at Scopus
  11. K. R. Bhutani, “On automorphisms of fuzzy graphs,” Pattern Recognition Letters, vol. 9, no. 3, pp. 159–162, 1989. View at Publisher · View at Google Scholar · View at Scopus
  12. J. N. Mordeson and P. S. Nair, “Cycles and cocycles of fuzzy graphs,” Information Sciences, vol. 90, no. 1-4, pp. 39–49, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. S. Sunitha and A. Vijayakumar, “A characterization of fuzzy trees,” Information Sciences, vol. 113, no. 3-4, pp. 293–300, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. S. Sunitha and A. Vijaya Kumar, “Complement of a fuzzy graph,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 9, pp. 1451–1464, 2002. View at Google Scholar · View at MathSciNet · View at Scopus
  15. K. R. Bhutani and A. Rosenfeld, “Strong arcs in fuzzy graphs,” Information Sciences, vol. 152, pp. 319–322, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. Mathew and M. S. Sunitha, “Types of arcs in a fuzzy graph,” Information Sciences, vol. 179, no. 11, pp. 1760–1768, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. M. Akram, “Bipolar fuzzy graphs,” Information Sciences, vol. 181, no. 24, pp. 5548–5564, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. M. Akram and W. A. Dudek, “Interval-valued fuzzy graphs,” Computers & Mathematics with Applications, vol. 61, no. 2, pp. 289–299, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. J. N. Mordeson and P. S. Nair, Fuzzy Graphs and Fuzzy Hypergraphs, Physica-Verlag, Heidelberg, Germany, 2000. View at MathSciNet
  20. M. Ananthanarayanan and S. Lavanya, “Fuzzy graph coloring using α cuts,” International Journal of Engineering and Applied Sciences, vol. 4, no. 10, pp. 23–28, 2014. View at Google Scholar
  21. C. Eslahchi and B. N. Onagh, “Vertex-strength of fuzzy graphs,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 43614, 9 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  22. S. Muñoz, M. T. Ortuño, J. Ramírez, and J. Yáñez, “Coloring fuzzy graphs,” Omega , vol. 33, no. 3, pp. 211–221, 2005. View at Publisher · View at Google Scholar · View at Scopus
  23. A. Kishore and M. S. Sunitha, “Chromatic number of fuzzy graphs,” Annals of Fuzzy Mathematics and Informatics, vol. 7, no. 4, pp. 543–551, 2014. View at Google Scholar · View at MathSciNet
  24. A. Dey and A. Pal, “Vertex coloring of a fuzzy graph using alph cut,” International Journal of Management, vol. 2, no. 8, pp. 340–352, 2012. View at Google Scholar
  25. A. Dey and A. Pal, “Fuzzy graph coloring technique to classify the accidental zone of a traffic control,” Annals of Pure and Applied Mathematics, vol. 3, no. 2, pp. 169–178, 2013. View at Google Scholar
  26. A. Dey, R. Pradhan, A. Pal, and T. Pal, “The fuzzy robust graph coloring problem,” in Proceedings of the 3rd International Conference on Frontiers of Intelligent Computing:Theory and Applications (FICTA) 2014, vol. 327, pp. 805–813, Springer, 2015. View at Publisher · View at Google Scholar
  27. I. Rosyida, Widodo, C. R. Indrati, and K. A. Sugeng, “A new approach for determining fuzzy chromatic number of fuzzy graph,” Journal of Intelligent and Fuzzy Systems. Applications in Engineering and Technology, vol. 28, no. 5, pp. 2331–2341, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  28. S. Samanta, T. Pramanik, and M. Pal, “Fuzzy colouring of fuzzy graphs,” Afrika Matematika, vol. 27, no. 1-2, pp. 37–50, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. A. Dey, L. H. Son, P. K. K. Kumar, G. Selvachandran, and S. G. Quek, “New concepts on vertex and edge coloring of simple vague graphs,” Symmetry, vol. 10, no. 9, pp. 1–18, 2018. View at Google Scholar · View at Scopus
  30. R. A. Brualdi, Introductory Combinatorics, Prentice Hall, 2009. View at MathSciNet
  31. R. J. Wilson, Introduction to Graph Theory, Pearson, England, 2010. View at MathSciNet
  32. S. Mathew, J. N. Mordeson, and D. S. Malik, “Fuzzy graphs,” in Fuzzy Graph Theory, vol. 363, pp. 13–83, Springer International Publishing AG, 2018. View at Google Scholar